# SDR DALA2016061904765

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RACKS DAMAGED, METALLIZED ON RUDDER CONTROL TAB.  METALLIZED ON RUDDER CONTROL TAB WAS REPAIR IAW SRM 51-70-1A-D, PARA 23.
